# SDR AALA201801129013

- Difficulty date: January 6, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 33,260 hours, 4,891 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Part number: GTCP331350
- Part serial: R559C
- Condition: Odor
- Part time: 71,129 hours, 10,230 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN THE CABIN DURING DESCENT,  TRHOUGHOUT CABIN.  APU DETERMINED TO BE SOURCE.  THE AIRCRAFT WAS GROUNDED.  REPLACED APU.
